# SDR HNAA2012061800828

- Difficulty date: June 18, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 59,310 hours, 65,846 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279010
- Part serial: 950123
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BLUISH COLOR SMOKE IN COCKPIT.  MOMENTS BEFORE SMOKE APPEARED, FELT NOTICABLE VIBRATION IN FLOOR PANEL. SHUTDOWN ENGINE AND EVACUATED ACFT.  R & R ACM IAW WORKCARD 21-50-03I. OPS CHECKED GOOD.
